# SDR SIMA20130529003

- Difficulty date: May 29, 2013
- Submitted: July 17, 2013
- Operation: Air carrier
- Aircraft: N528EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10306
- Aircraft time: 8,180 hours, 5,144 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950095
- Condition: Inoperative
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 4637, CREW REPORTED A STRONG ELECTRICAL ODOR IN COCKPIT AND CABIN.  ACFT REMOVED FROM SERVICE.  INSPECTED AND DETERMINED ODOR TO BE CAUSED BY LEFT A/C PACK.  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE IAW AMM 21-51-08. OPS AND LEAK CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
